# SDR CKSA97557

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 94-02-04 SB 727-53-0197 PARA (C) OF AD PART IV OF SB, FOUND LT LOWER FRAME GUSSET (BELOW CABIN FLOOR) AT BS825.95 HAS A CRACK ON LOWER INBD FASTENER HOLE TO THE BOTTOM EDGE OF GUSSET (.5 CRACK).  REMOVED AND REPLACED GUSSET IAW SB 727-53-0197.  NON-ROUTINE TASK CARD NUMBER 003232.
